# SDR CALA2023101303054

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 52,991 hours, 19,422 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135202
- Part serial: 4710
- Condition: Unknown
- Location: Radome/Nose
- Part time: 72,346 hours, 26,556 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A, O

## Discrepancy

MULTIPLE WX RADAR MESSAGES. ANT/FAIL. FELT A VIBRATION/GRINDIN N OISE WHILE ON. CONTACT TOMC UNLOCKING R+R DRIVE PEDESTAL UNIT IAW AMM 34-43-11. OPS CHECK SAT
